PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2014 | 12 | 11 | 1638-1655
Tytuł artykułu

Fractional BVPs with strong time singularities and the limit properties of their solutions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In the first part, we investigate the singular BVP $$\tfrac{d} {{dt}}^c D^\alpha u + (a/t)^c D^\alpha u = \mathcal{H}u$$, u(0) = A, u(1) = B, c D α u(t)|t=0 = 0, where $$\mathcal{H}$$ is a continuous operator, α ∈ (0, 1) and a < 0. Here, c D denotes the Caputo fractional derivative. The existence result is proved by the Leray-Schauder nonlinear alternative. The second part establishes the relations between solutions of the sequence of problems $$\tfrac{d} {{dt}}^c D^{\alpha _n } u + (a/t)^c D^{\alpha _n } u = f(t,u,^c D^{\beta _n } u)$$, u(0) = A, u(1) = B, $$\left. {^c D^{\alpha _n } u(t)} \right|_{t = 0} = 0$$ where a < 0, 0 < β n ≤ α n < 1, limn→∞ β n = 1, and solutions of u″+(a/t)u′ = f(t, u, u′) satisfying the boundary conditions u(0) = A, u(1) = B, u′(0) = 0.
Wydawca
Czasopismo
Rocznik
Tom
12
Numer
11
Strony
1638-1655
Opis fizyczny
Daty
wydano
2014-11-01
online
2014-06-29
Twórcy
Bibliografia
  • [1] Abraham F.F., Homogeneous Nucleation Theory, Academic Press, New York, NY, 1974
  • [2] Bai Z., Qiu T., Existence of positive solution for singular fractional differential equation, Appl. Math. Comput., 2009, 215, 2761–2767 http://dx.doi.org/10.1016/j.amc.2009.09.017
  • [3] Bongiorno, B., Scriven, L.E., Davis H., Molecular theory of fluid interfaces, J. Colloid and Interface Sci. 1976, 57(3), 462–475 http://dx.doi.org/10.1016/0021-9797(76)90225-3
  • [4] A. Cabada, A., Staněk, S., Functional fractional boundary value problems with ϕ-Laplacian, Appl. Math. Comput., 2012, 219, 1383–1390 http://dx.doi.org/10.1016/j.amc.2012.07.062
  • [5] Caballero Mena, J., Harjani, J., Sadarangani, K., Positive solutions for a class of singular fractional boundary value problems, Comput. Math. Appl., 2011, 62, 1325–1332 http://dx.doi.org/10.1016/j.camwa.2011.04.013
  • [6] Deimling, K., Nonlinear Functional Analysis, Springer, Berlin, 1985 http://dx.doi.org/10.1007/978-3-662-00547-7
  • [7] Diethelm, K., The Analysis of Fractional Differential Equations, Lectures Notes in Mathematics, Springer, Berlin, 2010 http://dx.doi.org/10.1007/978-3-642-14574-2
  • [8] Feichtinger, A., Rachůnková, I., Staněk, S., Weinmüller, E., Periodic BVPs in ODRs with time singularities, Comput. Math. Appl., 2011, 62, 2058–2070 http://dx.doi.org/10.1016/j.camwa.2011.06.048
  • [9] Fife, P.C., Mathematical aspects of reacting and diffusing systems, Lecture Notes in Biomathematics, 28, Springer, 1979
  • [10] Ford, W.F., Pennline, J.A., Singular non-linear two-point boundary value problems: Existence and uniqueness, Nonlinear Anal., 2009, 71, 1059–1072 http://dx.doi.org/10.1016/j.na.2008.11.045
  • [11] Gatica, J.A., Oliker, V., Waltman, P., Singular nonlinear boundary value problems for second-order ordinary differential equations, J. Differential Equations, 1989, 79, 62–78 http://dx.doi.org/10.1016/0022-0396(89)90113-7
  • [12] Gouin, H., Rotoli, G., An analytical approximation of density profile and surface tension of microscopic bubbles for Van der Waals fluids, Mech. Research Communic., 1997, 24, 255–260 http://dx.doi.org/10.1016/S0093-6413(97)00022-0
  • [13] Hammerling, R., Koch, O., Simon. C., Weinmüller, E., Numerical solution of eigenvalue problems in electronic structure computations, J. Comp. Phys., 2010, 181, 1557–1561.
  • [14] Jleli, M., Samet, B., On positive solutions for a class of singular nonlinear fractional differential equations, Bound. Value Probl. 2012, 2012:73 http://www.boundaryvalueproblems.com/content/2012/1/73 http://dx.doi.org/10.1186/1687-2770-2012-73
  • [15] Kilbas, A.A., Srivastava, H.M., Trujillo, J.J., Theory and Applications of Fractional Differential Equations, Elsevier B.V., Amsterdam, The Netherlands, 2006
  • [16] Klimek, K., Agarwal, O.P., Fractional Sturm-Liouville problem, Comput. Math. Appl., 2013, 66, 795–812 http://dx.doi.org/10.1016/j.camwa.2012.12.011
  • [17] Kitzhofer, G., Koch, O., Lima, P., Weinmüller, E., Efficient numerical solution of the density profile equation in hydrodynamics, J. Sci. Comp., 2007, 32, 411–424 http://dx.doi.org/10.1007/s10915-007-9141-0
  • [18] Linde, A.P., Particle Physics and Inflationary Cosmology, Harwood Academic, Chur, Switzerland, 1990
  • [19] Liu, B., Liu. Y., Positive solutions of a two-point boundary value problem for singular fractional differential equations in Banach space, J. Funct. Spaces and Appl., 2013, # 585639
  • [20] Liu, Y., Nieto, J.J., Otero-Zarraquinos, Ò., Existence results for a coupled system of nonlinear singular fractional differential equations with impulse effects, Math. Probl. Eng., 2013, # 498781
  • [21] Qiu, T., Bai, Z., Existence of positive solutions for singular fractional differential equations, Electron. J. Differential Equations, 2008 (146) (2008)
  • [22] Rachůnková, I., Staněk, S., Weinmüller, E., and Zenz, M., Limit properties of solutions of singular second-order differential equations, Bound. Value Probl. 2009 (2009) 28, # 905769
  • [23] Rachůnková, I., Staněk, S., Weinmüller, E., Zenz, M., Neumann problems with time singularities, Comput. Math. Appl., 2010, 60, 722–733 http://dx.doi.org/10.1016/j.camwa.2010.05.019
  • [24] Staněk, S., Limit properties of positive solutions of fractional boundary value problems, Appl. Math. Comput., 2012, 219, 2361–2370. http://dx.doi.org/10.1016/j.amc.2012.09.008
  • [25] Stojanovic, M., Singular fractional evolution differential equations, Cent. Eur. J. Phys., (in press)
  • [26] Su, X., Boundary value problem for a coupled system of nonlinear fractional differential equations, Appl. Math. Lett., 2009, 22, 64–69 http://dx.doi.org/10.1016/j.aml.2008.03.001
  • [27] Vong, S., Positive solutions of singular fractional differential equations with integral boundary conditions, Math. Comput. Modelling, 2013, 57, 1053–1059. http://dx.doi.org/10.1016/j.mcm.2012.06.024
  • [28] Wang, C., Wand, R., Wang, S., Yang, C., Positive solution of singular boundary value problem for a nonlinear fractional differential equation, Bound. Value Probl. 2011, # 297026
  • [29] Zhang, S., Nonnegative solution for singular nonlinear fractional differential equation with coefficient that changes sign, Positivity, 2008, 12, 711–724 http://dx.doi.org/10.1007/s11117-008-2030-4
  • [30] Zhang, X., Liu, L., Wu, Y., The uniqueness of positive solution for a singular fractional differential system involving derivatives, Commun. Nonlinear Sci. Numer. Simulat., 2013, 18, 1400–1409 http://dx.doi.org/10.1016/j.cnsns.2012.08.033
  • [31] Zhou, W., Positive solutions for a singular second order boundary value problem, Appl. Math. E-Notes, 2009, 9, 154–159
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-014-0435-9
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.